Some dynamics of a strategic market game with a large number of agents
Hohn Miller and
Martin Shubik
Journal of Economics, 1994, vol. 60, issue 1, 28 pages
Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01228023 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Some Dynamics of a Strategic Market Game with a Large Number of Agents (1992) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:60:y:1994:i:1:p:1-28
DOI: 10.1007/BF01228023
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().